# SDR KCSA201207171125

- Difficulty date: July 17, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 96,044 hours, 22,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Migrated
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FLAP TRACK I/B AND O/B REAR SPAR ATTACHMENT BUSHINGS ARE MIGRATED OUT OF TRACK.
